| Model Number |
461438 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/26/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
Event or Problem Description
The customer stated that upon admission, the patient was placed with a feeding tube.The next day, the cap on the feeding tube was disconnected and was found lying next to the baby with the tube still in place.No patient harm reported.
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.One decontaminated sample without the original packing or lot number was received for evaluation.After performing a visual inspection, the reported issue was confirmed.The purple connector was observed to be detached.As part of continuous improvements, a formal investigation was opened to determine the root cause and implement the appropriate corrective actions to prevent the recurrence of the reported issue.This complaint will be used for qa tracking and trending purposes.